A nonlinear composite shell element with continuous interlaminar shear stresses

authored by
F. Gruttmann, W. Wagner, L. Meyer, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
Computational mechanics
Volume
13
Pages
175-188
No. of pages
14
ISSN
0178-7675
Publication date
12.1993
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/BF00370134 (Access: Unknown)